2025-02-22T21:43:48-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-188490%22&qt=morelikethis&rows=5
2025-02-22T21:43:48-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-188490%22&qt=morelikethis&rows=5
2025-02-22T21:43:48-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-22T21:43:48-05:00 DEBUG: Deserialized SOLR response
Cohen-Macaulay modules over the plane curve singularity of type T₃₆
For a wide class of Cohen–Macaulay modules over the local ring of the plane curve singularity of type T₃₆ we describe explicitly the corresponding matrix factorizations. The calculations are based on the technique of matrix problems, in particular, representations of bunches of chains.
Saved in:
Main Authors: | , |
---|---|
Format: | Article |
Language: | English |
Published: |
Інститут прикладної математики і механіки НАН України
2019
|
Series: | Algebra and Discrete Mathematics |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/188490 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
id |
irk-123456789-188490 |
---|---|
record_format |
dspace |
spelling |
irk-123456789-1884902023-03-03T01:27:02Z Cohen-Macaulay modules over the plane curve singularity of type T₃₆ Drozd, Y.A. Tovpyha, O. For a wide class of Cohen–Macaulay modules over the local ring of the plane curve singularity of type T₃₆ we describe explicitly the corresponding matrix factorizations. The calculations are based on the technique of matrix problems, in particular, representations of bunches of chains. 2019 Article Cohen-Macaulay modules over the plane curve singularity of type T₃₆ / Y.A. Drozd, O. Tovpyha // Algebra and Discrete Mathematics. — 2019. — Vol. 28, № 2. — С. 213–223. — Бібліогр.: 14 назв. — англ. 1726-3255 2010 MSC: 13C14, 14H20. http://dspace.nbuv.gov.ua/handle/123456789/188490 en Algebra and Discrete Mathematics Інститут прикладної математики і механіки НАН України |
institution |
Digital Library of Periodicals of National Academy of Sciences of Ukraine |
collection |
DSpace DC |
language |
English |
description |
For a wide class of Cohen–Macaulay modules over the local ring of the plane curve singularity of type T₃₆ we describe explicitly the corresponding matrix factorizations. The calculations are based on the technique of matrix problems, in particular, representations of bunches of chains. |
format |
Article |
author |
Drozd, Y.A. Tovpyha, O. |
spellingShingle |
Drozd, Y.A. Tovpyha, O. Cohen-Macaulay modules over the plane curve singularity of type T₃₆ Algebra and Discrete Mathematics |
author_facet |
Drozd, Y.A. Tovpyha, O. |
author_sort |
Drozd, Y.A. |
title |
Cohen-Macaulay modules over the plane curve singularity of type T₃₆ |
title_short |
Cohen-Macaulay modules over the plane curve singularity of type T₃₆ |
title_full |
Cohen-Macaulay modules over the plane curve singularity of type T₃₆ |
title_fullStr |
Cohen-Macaulay modules over the plane curve singularity of type T₃₆ |
title_full_unstemmed |
Cohen-Macaulay modules over the plane curve singularity of type T₃₆ |
title_sort |
cohen-macaulay modules over the plane curve singularity of type t₃₆ |
publisher |
Інститут прикладної математики і механіки НАН України |
publishDate |
2019 |
url |
http://dspace.nbuv.gov.ua/handle/123456789/188490 |
citation_txt |
Cohen-Macaulay modules over the plane curve singularity of type T₃₆ / Y.A. Drozd, O. Tovpyha // Algebra and Discrete Mathematics. — 2019. — Vol. 28, № 2. — С. 213–223. — Бібліогр.: 14 назв. — англ. |
series |
Algebra and Discrete Mathematics |
work_keys_str_mv |
AT drozdya cohenmacaulaymodulesovertheplanecurvesingularityoftypet36 AT tovpyhao cohenmacaulaymodulesovertheplanecurvesingularityoftypet36 |
first_indexed |
2023-10-18T23:08:29Z |
last_indexed |
2023-10-18T23:08:29Z |
_version_ |
1796157353645572096 |